Mathematische Annalen

, Volume 293, Issue 1, pp 239–257

Growth functions of surface groups

  • J. W. Cannon
  • Ph. Wagreich
Article

DOI: 10.1007/BF01444714

Cite this article as:
Cannon, J.W. & Wagreich, P. Math. Ann. (1992) 293: 239. doi:10.1007/BF01444714

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • J. W. Cannon
    • 1
  • Ph. Wagreich
    • 2
  1. 1.Department of MathematicsBrigham Young UniversityProvoUSA
  2. 2.Department of Mathematics, Statistics, and Computer ScienceUniversity of Illinois at ChicagoChicagoUSA